Alert archive / Mississippi / Tornado Warnings in 2006

Tornado Warning 95, NWS New Orleans, LA

November 15, 2006Jackson County, Mississippi

NWS New Orleans, LA issued this tornado warning at Nov 15, 2006, 6:31 AM CST for Jackson County, Mississippi. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2006, 6:31 AM CST (12:31 UTC)
Expired
Nov 15, 2006, 7:00 AM CST
In force
29 min
Issued by
NWS New Orleans, LA
Area
Counties, with a storm outline in the text

County Jackson County, MS

The radar

The Mobile radar (KMOB), 42 km from the middle of the area, began a volume at 12:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 1:59 AM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLIX 151231
TORLIX
MSC059-151300-
/O.NEW.KLIX.TO.W.0095.061115T1231Z-061115T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
631 AM CST WED NOV 15 2006

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  JACKSON COUNTY IN SOUTHERN MISSISSIPPI
  THIS INCLUDES THE CITY OF ESCATAWPA

* UNTIL 700 AM CST

* AT 626 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
  SOUTHWEST OF VANCLEAVE...OR ABOUT NEAR OCEAN SPRINGS...MOVING
  NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  6 MILES NORTHWEST OF ESCATAWPA BY 645 AM CST
  WADE BY 650 AM CST


GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. SEEK 
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR
ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND
ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3049 8887 3035 8874 3055 8841 3074 8842
      3074 8861

$$

22

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 15, 4:10 AM CST, 2 hours 21 minutes earlier.

Area forecast discussion, Nov 15, 4:10 AM CST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
410 AM CST WED NOV 15 2006

.DISCUSSION...
LATEST UPPER AIR ANALYSIS CONTINUE TO SHOW A VIGOROUS TROUGH FROM
THE DAKOTAS TO NORTH CENTRAL TEXAS. IR SATELLITE IMAGERY REVEALED
CONVECTION OVER ARKANSAS AND FROM SOUTH CENTRAL LOUISIANA TO EAST
CENTRAL MISSISSIPPI. PREVIOUS MODEL RUNS INDICATED A 50 TO 60
KNOTS LOW LEVEL JET RESIDING IN THE SAME AREA BY 12Z AND THIS
FEATURE HAS VERIFIED. SURFACE ANALYSIS SHOWED A DEEP 992MB LOW
OVER SOUTHWEST ARKANSAS WITH A WARM FRONT EXTENDING SOUTHEAST TO
MONROE TO THE MISSISSIPPI COAST AND A COLD FRONT EXTENDING FROM
THE LOW TO JUST WEST OF THE TEXAS COASTAL BEND. 06Z SOUNDING CONTINUE
TO SHOW SRH VALUE DOWN FROM 500 TO 325 M2/S2. STILL MORE THAN
ENOUGH DIRECTIONAL SHEAR IN LOWER LEVEL TO SUPPORT ROTATING
STORMS. MOSAIC OF RADARS SHOWED NEW CONVECTION DEVELOPING FROM
SHREVEPORT TO HUNTSVILLE TEXAS OR JUST AHEAD OF THE FRONT. ONE
MORE OBSERVATION...STRONG NORTHWEST WINDS 0F 30 TO 35 KNOTS WERE LOCATED OVER
THE RED RIVER VALLEY NORTH TO KANSAS.

THIS MORNING...THUNDERSTORM COMPLEX SHOULD MOVE EAST THROUGH 8 AM.
SOUTH FLOW JUST AHEAD OF THIS COMPLEX WILL MAINTAIN SRH VALUES AND
LOW LEVEL DIRECTION SHEAR. WEST OF MISSISSIPPI...WINDS ARE MORE
SOUTHWEST...DIRECTIONAL SHEAR DECREASE SLIGHTLY...AND THIS TREND
WILL PUSH EAST. THE TORNADO THREAT SHOULD DECREASE SLIGHTLY.
SPEED SHEAR WILL PREVAIL FROM MID MORNING TIL COLD FRONTAL
PASSAGE AND THE MAIN THREAT WILL BE DAMAGING WINDS.

SHORT RANGE MODELS ARE IN AGREEMENT THE PATTERN THROUGH THURSDAY.
HOWEVER...GFS...NAM AND NGM INITIALIZED WINDS 5 TO 8 KNOTS WEAKER
THAN ACTUAL WIND DATA. THE MAIN UPPER TROUGH WILL CONTINUE PUSH EAST
AND DEEPEN OVER THE LOWER MISSISSIPPI VALLEY TODAY. SEVERAL
DISTURBANCES REMAIN ON THE BACK SIDE OF THE TROUGH BUT WILL ROTATE
TO THE BASE TO TROUGH THIS EVENING. BOUNDARY WINDS OFF OF GFS ARE
24 TO 31 KNOTS OVER LAND AROUND 00Z THURSDAY OR THIS EVENING. WE
THINK 90 TO 100 PERCENT OF THESE WINDS COULD MIX DOWN.
MOREOVER...WINDS INITIALIZED LOWER THAN OBS OVER THE PLAINS. THESE
TWO FEATURES HAVE PROMPTED OUR OFFICE TO ISSUE A WIND ADVISORY
THE LAND AREAS THIS AFTERNOON TIL MIDNIGHT AND CONTINUE THE GALE
WARNING ON COASTAL WATERS. SHARP TROUGH WILL LIFT NORTHEAST AND
COLD AIR ADVECTION WILL LIKELY DECREASE LATE THURSDAY. A SHORT
WAVE WILL PUSH ACROSS THE AREA SUNDAY ONLY TO MAINTAIN COOL TEMPS
IN THE LATER THE PERIODS. OTHERWISE...DRY FORECAST IS EXPECTED
AFTER WEDNESDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  67  42  56  34 /  90  10  10   0
BTR  69  43  58  36 /  70  10   0   0
MSY  75  47  60  43 /  90  10  10   0
GPT  73  44  59  35 /  90  10  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT THURSDAY FOR THE
     FOLLOWING ZONES: ASCENSION...ASSUMPTION...EAST BATON
     ROUGE...EAST FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 6 AM THURSDAY FOR
     THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS.

     SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO
     60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM.

     GALE WARNING FROM 8 AM WEDNESDAY TO MIDNIGHT THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...AND COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 8 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER OUT 20 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT THURSDAY TO NOON THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...AND COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER OUT 20 NM.

MS...WIND ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT THURSDAY FOR THE
     FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 6 AM THURSDAY FOR
     THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS.

     SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO
     60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM.

     GALE WARNING FROM 8 AM WEDNESDAY TO MIDNIGHT THURSDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...AND COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 8 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...AND
     COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
     THE MISSISSIPPI RIVER OUT 20 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT THURSDAY TO NOON THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...AND COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER OUT 20 NM.

&&
Hazardous weather outlook, Nov 14, 6:44 PM CST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
644 PM CST TUE NOV 14 2006

GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077-
080>082-151300-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM-
PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM-
SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE-
ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS-
LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-
LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE-
POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST-
ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE-
UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL-
WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
644 PM CST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

...THUNDERSTORMS AND HEAVY RAIN...

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA...NORTH AND WEST OF NEW
ORLEANS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST AND
SOUTH OF NEW ORLEANS...AND ALONG THE MISSISSIPPI COAST.

A WARM FRONT AND UPPER LEVEL DISTURBANCES WILL MOVE ACROSS WESTERN
AND SOUTHERN PORTIONS OF EAST CENTRAL AND SOUTHEAST LOUISIANA AND
SOUTHWEST MISSISSIPPI THIS EVENING. CONDITIONS ARE FAVORABLE FOR
SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES.

AN UPPER-LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED STRONG COLD FRONT
WILL MOVE QUICKLY THROUGH THE REGION LATE TONIGHT INTO WEDNESDAY
MORNING. CONDITIONS WILL AGAIN FAVOR THE DEVELOPMENT OF SEVERE
THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT LATE TONIGHT INTO
WEDNESDAY MORNING.

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES ARE
POSSIBLE ONCE AGAIN OVERNIGHT...ESPECIALLY OVER EXTREME SOUTHWEST
MISSISSIPPI...SOUTH-CENTRAL MISSISSIPPI...AND PARTS OF EAST-CENTRAL
AND SOUTHEAST LOUISIANA...NORTH OF INTERSTATE 10 AND LAKE
PONTCHARTRAIN. IN ADDITION...DAMAGING WINDS IN EXCESS OF 60 MPH ARE
POSSIBLE AS A SQUALL LINE OF STORMS APPROACHES EXTREME SOUTHWEST
MISSISSIPPI LATE TONIGHT. HEAVY RAINFALL WILL ACCOMPANY SOME OF THE
THUNDERSTORMS TODAY WITH LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES.
LATE TONIGHT...MORE WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
EXPECTED.

...MARINE...
STRONG SOUTH WINDS ARE EXPECTED OVER THE COASTAL WATERS TONIGHT. A
SMALL CRAFT ADVISORY WILL BE IN EFFECT AFTER 9 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST WEDNESDAY MORNING
ACROSS EASTERN SECTIONS OF SOUTH MISSISSIPPI AND SOUTHEAST
LOUISIANA...GENERALLY ALONG AND EAST OF INTERSTATE 55...METROPOLITAN
NEW ORLEANS...AND HOUMA. WEST OF THIS AREA...THERE IS A SLIGHT RISK
OF SEVERE THUNDERSTORMS WEDNESDAY MORNING.

A SQUALL LINE WITH STRONG TO SEVERE THUNDERSTORMS WILL MOVE EAST
ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI WEDNESDAY MORNING.
DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES ARE
EXPECTED ACROSS PORTIONS OF SOUTHEAST LOUISIANA AND SOUTH
MISSISSIPPI AHEAD OF THE COLD FRONT. IN ADDITION...HEAVY RAINFALL
WITH STORM TOTALS OF 2 TO 3 INCHES ARE EXPECTED WITH LOCALLY
HEAVIER AMOUNTS OF 4 TO 5 INCHES POSSIBLE THROUGH MIDDAY WEDNESDAY.
HEAVY RAINFALL COULD RESULT IN FLOODING OF SOME LOW LYING AREAS AND
STREETS.

STRONG WINDS ARE EXPECTED BEHIND THE COLD FRONT ACROSS THE AREA. OVER
LAND...WINDS OF 20 TO 30 MPH CAN BE EXPECTED WITH GUSTS TO 30 TO 40
MPH. A SMALL CRAFT ADVISORY WILL BE IN EFFECT ACROSS THE TIDAL LAKES
AND THE GULF COASTAL WATERS TONIGHT THROUGH THURSDAY MORNING...WITH A
GALE WARNING FOR GULF COASTAL WATERS EAST OF THE MISSISSIPPI RIVER
WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. WINDS WILL BE 20 TO 30
KNOTS ACROSS MUCH OF THE TIDAL LAKES AND COASTAL WATERS THROUGH THIS
TIME-FRAME...WITH 30 TO 35 KNOTS EXPECTED EAST OF THE MISSISSIPPI
RIVER.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY AFTERNOON THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS REQUESTED IN THE TORNADO WATCH AREA.

In the hours before

Special weather statement, Nov 15, 12:54 AM CST, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1254 AM CST WED NOV 15 2006

LAZ034>036-047-048-MSZ068-150800-
EAST BATON ROUGE-EAST FELICIANA-POINTE COUPEE-WEST BATON ROUGE-
WEST FELICIANA-WILKINSON-
1254 AM CST WED NOV 15 2006

...STRONG THUNDERSTORMS MOVING ACROSS THE BATON ROUGE AREA AND THE
FELICIANAS...

AT 1248 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR WOODVILLE IN
SOUTHWEST MISSISSIPPI THROUGH NEW ROADS INTO SOUTHERN SECTIONS OF
THE CITY OF BATON ROUGE.  THESE THUNDERSTORMS ARE MOVING TO THE
NORTHEAST AT 40 MPH...AND WILL AFFECT AREAS IN AND AROUND
WOODVILLE...NORWOOD...SPILLMAN...ST. FRANCISVILLE...PORT ALLEN...
AND BATON ROUGE THROUGH 2 AM.

THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WINDS GUSTING TO 45
MPH...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...PEA SIZE HAIL...
AND RAINFALL OF UP TO AN INCH. WINDS OF THIS MAGNITUDE WILL BREAK OFF
SMALL TREE LIMBS AND CAN BLOW AROUND UNSECURED OBJECTS.  MOVE INDOORS
WHEN THUNDERSTORMS ARE OCCURRING. DO NOT STAND BY WINDOWS. UNLESS IT
IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES
UNTIL THE STORM HAS PASSED.

32

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 6:28 PM CSTTornado WarningLIXPearl River32 min
Nov 15, 12:42 AM CSTTornado WarningLIXAmite, Pike33 min
Nov 15, 1:07 AM CSTTornado WarningLIXPike, Walthall23 min
Nov 15, 1:28 AM CSTTornado WarningLIXWalthall17 min
Nov 15, 1:34 AM CSTTornado WarningLIXAmite26 min
Nov 15, 1:57 AM CSTTornado WarningLIXAmite, Pike33 min
Nov 15, 2:54 AM CSTTornado WarningLIXWalthall36 min
Nov 15, 4:42 AM CSTWind AdvisoryLIXAmite, Pearl River, Pike, Walthall, Wilkinson19 hr
Nov 15, 6:21 AM CSTSevere Thunderstorm WarningLIXHarrison, Jackson39 min
Nov 15, 6:35 AM CSTFlash Flood WarningLIXHarrison, Jackson3 hr
Nov 15, 7:41 AM CSTSevere Thunderstorm WarningLIXHancock, Pearl River49 min
Nov 15, 7:47 AM CSTFlash Flood WarningLIXHancock, Pearl River118 min
Nov 15, 8:25 AM CSTSevere Thunderstorm WarningLIXHancock, Harrison35 min
Nov 15, 9:25 AM CSTFlash Flood WarningLIXHancock, Harrison, Jackson2 hr
Nov 15, 11:23 AM CSTFlash Flood WarningLIXJackson97 min
Nov 15, 11:28 AM CSTSevere Thunderstorm WarningLIXJackson32 min
Nov 15, 12:58 PM CSTFlash Flood WarningLIXJackson2 hr

Nearby

Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.